# SDR YENA2024040300486

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 02580
- Aircraft time: 68,055 hours, 24,545 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#130, RSW-JFK. 'ON DESCENT AROUND 18000 SLIGHT DIRTY SOCK SMELL IN FLIGHT DECK NO APU , AT THE GATE THE FLIGHT ATTENDANTS NOTIFIED ME THERE WAS STRONG SMELL MID CABIN TO AFT CABIN  ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
